Two-dimensional real symmetric spaces with maximal projection constant

Volume 73 / 2000

Bruce Chalmers, Grzegorz Lewicki Annales Polonici Mathematici 73 (2000), 119-134 DOI: 10.4064/ap-73-2-119-134

Abstract

Let V be a two-dimensional real symmetric space with unit ball having 8n extreme points. Let λ(V) denote the absolute projection constant of V. We show that $λ(V) ≤ λ(V_n)$ where $V_n$ is the space whose ball is a regular 8n-polygon. Also we reprove a result of [1] and [5] which states that $4/π = λ(l₂^{(2)}) ≥ λ(V)$ for any two-dimensional real symmetric space V.

Authors

  • Bruce Chalmers
  • Grzegorz Lewicki

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image